# SDR SWAA2024020643928

- Difficulty date: January 23, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 64,260 hours, 38,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECTION: EMERGENCY LIGHTING BATTERY PACK DEEP CYCLE NOT PROPERLY ACCOMPLISHED; SOME LIGHTS ARE ON AND ANOTHER ARE OFF AFTER COMPLETION.<[01] PERFORMED EMERGENCY LIGHTNING BATTERY PACK DEEP CYCLE PROCEDURE AS PER AMM 33-51-06-600-802. TESTED OK.;[02] VERIFIED STEP 1
